Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological invariance of certain combinatorial characteristic classes


Author: Lowell E. Jones
Journal: Bull. Amer. Math. Soc. 79 (1973), 981-983
MSC (1970): Primary 57D20; Secondary 57B99
DOI: https://doi.org/10.1090/S0002-9904-1973-13288-4
MathSciNet review: 0346799
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. T. Farrell and W. C. Hsiang, Manifolds with π, Amer. J. Math. (to appear).
  • 2. L. Jones, Patch spaces: A geometric representation for Poincaré spaces, Ann. of Math. (to appear). MR 315720
  • 3. L. Jones, Combinatorial symmetries of the m-disc, Bull. Amer. Math. Soc. 79 (1973), 167-169. MR 309104
  • 4. S. P. Novikov, Pontrjagin classes, the fundamental group, and some problems of stable algebra, Internat. Congress Math. (Moscow, 1966); English transl., Amer. Math. Soc. Transl. (2) 70 (1968), 172-179. MR 37 # 6956. MR 231401
  • 5. L. Siebenmann, The obstruction to finding a boundary for an open manifold, Ph.D. Thesis, Princeton University, Princeton, N.J., 1965. MR 190942
  • 6. P. A. Smith, Transformations of finite period, Ann. of Math. (2) 39 (1938), no. 1, 127–164. MR 1503393, https://doi.org/10.2307/1968718
  • 7. D. Sullivan, Geometric topology, Lectures at Princeton University, 1967 (mimeographed).
  • 8. D. Sullivan, Article in Proceedings of the Conference on Topology of Manifolds, held August 1969 at the University of Georgia, Athens, Ga.
  • 9. C. T. C. Wall, Finiteness conditions for C. W. complexes, Ann. of Math. (2) 81 (1965), 56-69. MR 30 # 1515. MR 171284

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20, 57B99

Retrieve articles in all journals with MSC (1970): 57D20, 57B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13288-4

American Mathematical Society